# SDR HEEA063030

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30P
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 230595681
- Condition: Corroded
- Location: Gearbox
- Component: 23053349
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED PART NOT PRESERVED AT TIME OF MANUFACTURE AND EXHIBITS RUST.
